Volume 2017

Issue 2

The Extention of Mean Value Theorem in Asplund Spaces
H. Eshaghi kenari, A.Shahmari
Volume 2017, Issue 2, Year 2017 Article ID jnaa-00375, Pages 75-82
Published: 06 August 2017

A Stage-Structured Prey-Predator Fishery Model In The Presence Of Toxicity With Taxation As A Control Parameter of Harvesting Effort
Sumit Kaur Bhatia, Sudipa Chauhan, Apurva Agarwal
Volume 2017, Issue 2, Year 2017 Article ID jnaa-00374, Pages 83-104
Published: 06 August 2017

Existence and uniqueness results for pantograph equations with generalized fractional derivative
D. Vivek, K. Kanagarajan, S. Harikrishnan
Volume 2017, Issue 2, Year 2017 Article ID jnaa-00370, Pages 105-112
Published: 06 August 2017

Computing fixed points of nonexpansive mappings by \alpha-dense curves
G. García
Volume 2017, Issue 2, Year 2017 Article ID jnaa-00358, Pages 113-121
Published: 06 August 2017

Robust Nonlinear Control Based on Disturbance Observer for a Small-Scale Unmanned Helicopter
Amir Razzaghian
Volume 2017, Issue 2, Year 2017 Article ID jnaa-00390, Pages 122-131
Published: 27 September 2017

Multidimensional coincidence point results for generalized $(\psi ,\theta ,\varphi)$-contraction on ordered metric spaces
Bhavana Deshpande, Amrish Handa
Volume 2017, Issue 2, Year 2017 Article ID jnaa-00314, Pages 132-143
Published: 15 November 2017